Cart (Loading....) | Create Account
Close category search window
 

On typical values and fuzzy integrals

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Friedman, M. ; Dept. of Comput. Sci. & Eng., Univ. of South Florida, Tampa, FL, USA ; Ma Ming ; Kandel, A.

A new approach for obtaining a typical value of a fuzzy set as a fuzzy integral is developed by replacing the classic Lebesgue measure with the “typicality” measure. A new method for representing and calculating the one-dimensional fuzzy integral with respect to arbitrary measure derived by monotonic increasing function is proposed and its applicability is illustrated with examples

Published in:

Systems, Man, and Cybernetics, Part B: Cybernetics, IEEE Transactions on  (Volume:27 ,  Issue: 4 )

Date of Publication:

Aug 1997

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.